# SDR AALA202201270238

- Difficulty date: January 26, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N987NN
- Make and model: Boeing 737*
- Aircraft serial: 33247
- Aircraft time: 16,651 hours, 6,837 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 143A524035
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN CABIN CENTER WING EXPANSION BREAK ASSEMBLY PANEL CRACKED AT BS 540 BETWEEN LBL 25 AND BL 0. REPLACED BREAK ASSEMBLY PANEL PER SRM 51-40-02.
